# SDR UIEA2015050100249

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,321 hours, 22,325 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 849F
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FIRE LOOP 1 EICAS STATUS MSG, PLACED ON DEFERRAL 26-11-01-01.  REPLACED UPPER AFT LOOP TS681.  CKS GOOD & NBSP.
